Advertisement

Algebras and Representation Theory

, Volume 19, Issue 2, pp 277–313 | Cite as

Twisted Generalized Weyl Algebras and Primitive Quotients of Enveloping Algebras

  • Jonas T. Hartwig
  • Vera Serganova
Article
  • 79 Downloads

Abstract

To each multiquiver Γ we attach a solution to the consistency equations associated to twisted generalized Weyl (TGW) algebras. This generalizes several previously obtained solutions in the literature. We show that the corresponding algebras \(\mathcal {A}({\Gamma })\) carry a canonical representation by differential operators and that \(\mathcal {A}({\Gamma })\) is universal among all TGW algebras with such a representation. We also find explicit conditions in terms of Γ for when this representation is faithful or locally surjective. By forgetting some of the structure of Γ one obtains a Dynkin diagram, D(Γ). We show that the generalized Cartan matrix of \(\mathcal {A}({\Gamma })\) coincides with the one corresponding to D(Γ) and that \(\mathcal {A}({\Gamma })\) contains graded homomorphic images of the enveloping algebra of the positive and negative part of the corresponding Kac-Moody algebra. Finally, we show that a primitive quotient U/J of the enveloping algebra of a finite-dimensional simple Lie algebra over an algebraically closed field of characteristic zero is graded isomorphic to a TGW algebra if and only if J is the annihilator of a completely pointed (multiplicity-free) simple weight module. The infinite-dimensional primitive quotients in types A and C are closely related to \(\mathcal {A}({\Gamma })\) for specific Γ. We also prove one result in the affine case.

Keywords

Generalized Weyl algebra Enveloping algebra Primitive ring 

Mathematics Subject Classification (2010)

Primary 16S99 Secondary 16W50 16D60 17B35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bavula, V.V.: Generalized Weyl algebras and their representations, Algebra i Analiz, 4 (1992), pp.75–97; English transl. in St. Petersburg Math. J 4(1), 71–92 (1993)Google Scholar
  2. 2.
    Benkart, G., Britten, D.J., Lemire, F.: Modules with bounded weight multiplicities for simple Lie algebras. Math. Zeit. 225, 333–353 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Dixmier, J.: Enveloping Algebras. Revised reprint of the 1977 translation. Graduate Studies in Mathematics, 11. American Mathematical Society, Providence, RI, 1996. xx+379 pp. ISBN: 0-8218-0560-6Google Scholar
  4. 4.
    Futorny, V., Hartwig, J.T.: Multiparameter twisted Weyl algebras. J. Algebra 357, 69–93 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Futorny, V., Hartwig, J.T.: On the consistency of twisted generalized Weyl algebras. In: Proceedings of the American Mathematical Society, vol. 140, pp. 3349–3363 (2012)Google Scholar
  6. 6.
    Hartwig, J.T.: Locally finite simple weight modules over twisted generalized Weyl algebras. Journal of Algebra 303, 42–76 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Hartwig, J.T.: Twisted generalized Weyl algebra, polynomial Cartan matrices, and Serre-type relations. Communications in Algebra 38, 4375–4389 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Hartwig, J.T., Öinert, J.: Simplicity and maximal commutative subalgebras of twisted generalized Weyl algebras. Journal of Algebra 373, 312–339 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kac, V.: Infinite Dimensional Lie Algebras, 3rd ed. Cambridge University Press (1994)Google Scholar
  10. 10.
    Mathieu, O.: Classification of irreducible weight modules. Annales de l’institut Fourier 50, 537–592 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Mazorchuk, V., Ponomarenko, M., Turowska, L.: Some associative algebras related to \(U(\mathfrak {g})\) and twisted generalized Weyl algebras. Mathematica Scandinavica 92, 5–30 (2003)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Mazorchuk, V., Turowska, L.: Simple weigth modules over twisted generalized Weyl algebras. Communications in Algebra 27, 2613–2625 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Mazorchuk, V., Turowska, L.: *-Representations of twisted generalized Weyl constructions. Algebras and Representation Theory 5, 2163–186 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Meinel, J.: Duflo Theorem for a class of generalized Weyl algebras. J. Algebra Appl. 14 (2015). doi: 10.1142/S0219498815501479
  15. 15.
    Sergeev, A.: Enveloping algebra U(gl(3)) and orthogonal polynomials in several discrete indeterminates, in Noncommutative structures in mathematics and physics. In: Proceedings NATO Advanced Research Workshop, Kiev, 2000, S. Duplij and J. Wess, eds., Kluwer, Feb. 2001, pp. 113–124. Preprint. arXiv:math/0202182

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  1. 1.Department of MathematicsIowa State UniversityAmesUSA
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations